# SDR IPXA10M59012

- Difficulty date: March 22, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 39,144 hours, 7,815 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C,  LT WING FIXED L/E TELESCOPIC DUCT C/OUT OTBD CORNER CRACKED.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLERS AND DOUBLER IAW REV 43, SRM 57-40-01, REPAIR 10, FIG 201.
